# SDR 9516626740

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7Q
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Exit Liner
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EXPERIENCED A VIBRATION WHICH CONTINUED DOWN TO IDLE AND THE ENGINE WAS SHUTDOWN.  DUMPED 60,000 LBS OF FUEL AND THE AIRCRAFT RETURNED TO ANC WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS MADE.  INSPECTION FOUND A PORTION OF THE FAN EXIT LINER HAD DETACHED AND WAS AGAINST THE EXIT GUIDES.  THE ACOUSTICAL PANEL WAS REPLACED AND GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
